MathSciNet Relay Station
MathSciNet bibliographic data
MR1024774 52A99 (26B15 51M99 57M99)
Grünbaum, Branko; Shephard, G. C. Rotation and winding numbers for planar polygons and curves. Trans. Amer. Math. Soc. 322 (1990), no. 1, 169–187.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement